# SDR SWAA2019122439918

- Difficulty date: December 10, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A811013
- Condition: Corroded
- Location: Bs 312-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INNER CREASE BEAM CORRODED BETWEEN BS. 312 TO BS. 348.2. / R&R CREASE BEAM PER SRM AND DWG.
